MathSciNet Relay Station
MathSciNet bibliographic data
MR2127730 60H10 (31C25 35K55 35R60 60J45)
Bally, V.; Pardoux, E.; Stoica, L. Backward stochastic differential equations associated to a symmetric Markov process. Potential Anal. 22 (2005), no. 1, 17–60.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement